# SDR DALA13045613352

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 38,883 hours, 5,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT FRAMES 47, 49 AND 50. CORROSION REMOVED IAW SRM 51-74-00, REV 78 AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101, REV 78.  DAMAGED SEAT TRACK R & R IAW SRM 51-42- 11, REV 79.
